MathSciNet Relay Station
MathSciNet bibliographic data
MR2563740 (2011d:11130) 11G05 (11F80 11R45)
Jones, Nathan Almost all elliptic curves are Serre curves. Trans. Amer. Math. Soc. 362 (2010), no. 3, 1547–1570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement